# SDR AALA20180119006

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB HAS CORROSION FROM BS 795 - 847.  REPLACED AFT CARGO DOOR WEB IAW DWG 146A81230, AND 51-00-05.
